Alert archive / Ohio / Tornado Warnings in 2024

Tornado Warning 75, NWS Wilmington, OH

July 30, 2024Clinton County, Highland County, Ohio

NWS Wilmington, OH issued this tornado warning at Jul 30, 2024, 1:55 AM EDT for Clinton County, Highland County, Ohio. It was in force for 22 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2024, 1:55 AM EDT (05:55 UTC)
Expired
Jul 30, 2024, 2:17 AM EDT
In force
22 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Clinton County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 10 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 1:55 AM EDTTSTM WND DMG1 Sse Midland, OHTree down in roadway.
Jul 30, 1:55 AM EDTTSTM WND DMG2 Sse Midland, OHTree down along with powerlines.
Jul 30, 1:56 AM EDTTSTM WND DMG2 Sse Midland, OHTree down across roadway.
Jul 30, 2:08 AM EDTTSTM WND GST 463 Ese Wilmington, OHKILN ASOS.
Jul 30, 2:10 AM EDTTSTM WND GST 462 Sse Wilmington, OHWFO Wilmington, Ohio.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.9 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2024-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 980 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2024-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
980 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

127 
WFUS51 KILN 300555
TORILN
OHC027-071-300630-
/O.NEW.KILN.TO.W.0075.240730T0555Z-240730T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
155 AM EDT Tue Jul 30 2024

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Central Clinton County in southwestern Ohio...
  Northwestern Highland County in south central Ohio...

* Until 230 AM EDT.

* At 155 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Wilmington, moving east at 50 mph. This storm
  previously produced a tornado and may generate another tornado at
  any time.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Wilmington, Lynchburg, New Vienna, Martinsville, Midland, Highland,
  New Antioch, Westboro, Cuba, Lees Creek, Morrisville, Ogden, Cowan
  Lake State Park, and Burtonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3926 8395 3943 8393 3946 8359 3923 8362
TIME...MOT...LOC 0555Z 271DEG 42KT 3940 8387 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

McGinnis
3 follow-up statements
395 
WWUS51 KILN 300602
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
202 AM EDT Tue Jul 30 2024

OHC027-071-300630-
/O.CON.KILN.TO.W.0075.000000T0000Z-240730T0630Z/
Clinton OH-Highland OH-
202 AM EDT Tue Jul 30 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM EDT FOR CENTRAL
CLINTON AND NORTHWESTERN HIGHLAND COUNTIES...

At 202 AM EDT, a severe thunderstorm capable of producing a tornado
was located near New Vienna, moving east at 40 mph. This storm
previously produced a tornado and may generate another tornado at any
time.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Wilmington, Lynchburg, New Vienna, Martinsville, Highland, Lees
Creek, New Antioch, Morrisville, and Burtonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3925 8387 3944 8384 3946 8359 3923 8362
TIME...MOT...LOC 0602Z 273DEG 35KT 3936 8379 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

McGinnis
829 
WWUS51 KILN 300611
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
211 AM EDT Tue Jul 30 2024

OHC027-071-300630-
/O.CON.KILN.TO.W.0075.000000T0000Z-240730T0630Z/
Clinton OH-Highland OH-
211 AM EDT Tue Jul 30 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM EDT FOR
SOUTHEASTERN CLINTON AND NORTHWESTERN HIGHLAND COUNTIES...

At 211 AM EDT, a severe thunderstorm capable of producing a tornado
was located over New Vienna, moving east at 45 mph. This storm
previously produced a tornado and may generate another tornado at any
time.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
New Vienna, Highland, New Antioch, and Lees Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3926 8377 3945 8374 3946 8359 3923 8362
TIME...MOT...LOC 0611Z 270DEG 39KT 3936 8368 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

McGinnis
241 
WWUS51 KILN 300617
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
217 AM EDT Tue Jul 30 2024

OHC027-071-300627-
/O.CAN.KILN.TO.W.0075.000000T0000Z-240730T0630Z/
Clinton OH-Highland OH-
217 AM EDT Tue Jul 30 2024

...THE TORNADO WARNING FOR SOUTHEASTERN CLINTON AND NORTHWESTERN
HIGHLAND COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe limits
and no longer appears capable of producing a tornado. Therefore, the
warning has been cancelled.  However, gusty winds and heavy rain are
still possible with this thunderstorm.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

&&

LAT...LON 3926 8377 3945 8374 3946 8359 3923 8362
TIME...MOT...LOC 0616Z 271DEG 42KT 3936 8358 

$$

McGinnis

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 30, 1:23 AM EDT, 32 minutes earlier.

Area forecast discussion, Jul 30, 1:23 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
123 AM EDT Tue Jul 30 2024

.SYNOPSIS...
An active weather pattern is in store for the region through the
week, potentially continuing into the upcoming weekend. Several
episodes of showers and storms are expected through this active
and unsettled regime. Seasonably warm and humid conditions will
prevail through the week as well.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SCT to numerous storms have blossomed in EC IN into WC OH late
this evening along an arcing pseudo-warm front boundary
stretching from central IN ESE into WC OH and the Miami Valley.
Storms thus far have been largely discrete, which has allowed
for storms to take on more supercellular structure from time-
to-time. These supercells have exhibited moments of LL rotation
sporadically, but the overall environment should become
increasingly unfavorable for tornadic potential and more
favorable for isolated instances of strong/damaging winds
(especially if the activity is eventually able to congeal into
one or more linear segments). There is, however, additional
activity in srn IN that will work its way into SE IN and N KY
around/after midnight, which is currently
discrete/supercellular, but should congeal with time and pose
the greatest severe (damaging wind) risk locally in the several
hours after midnight.

The main threat with all of this will be the extremely heavy
rain, which will undoubtedly lead to a few instances of
localized flooding, and potential flash flooding in the more
persistent training activity. A Flood Watch for flash flooding
is being considered, but due to the expectation for more
persistent forward motion with time, have not yet had the
confidence to issue one at this time. The best potential for
flooding will extend from EC IN through the Dayton metro area
east to Wilmington and south through the entire Tri-State.

As the complex shifts east late tonight - low clouds are
expected to overspread the entire CWA. In the muggy/humid
airmass low temperatures to range from the upper 60s to the
lower 70s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
Northwest flow aloft with surface low tracking east thru the
southern Great Lakes Tuesday. The storm activity will decrease
from NW to SE early Tuesday as the low shifts.

A few afternoon showers and thunderstorms will be possible over
over central Ohio - otherwise the area is expected to be dry.
With the passage of a cold front winds will shift to the west-
northwest and clouds will decrease by afternoon. Highs on
Tuesday will range from 85 northeast to around 90 over the
southwest.

A brief dry period into Tuesday early evening before additional
storms round the ridge potentially affecting our southwest
counties overnight. Mild lows to range from the upper 60s to the
lower 70s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
On Wednesday morning, broad mid-level troughing will be in place
across New York and into the mid-Atlantic region. Ridging will be in
place in the southern plains and lower Mississippi Valley region. In
between these features, a general northwest flow pattern will be in
place through the Ohio Valley. This is expected to persist for a day
or two, before a more well-defined trough moves into the Great Lakes
area on Friday into Saturday. At the surface, very warm and moist
air will be in place, with dewpoints well into the 70s and
precipitable water values approaching two inches. The air mass will
begin to change on Friday, continuing to become slightly cooler and
drier through the weekend.

Convection and heat remain the two primary issues to address through
the extended forecast period. To begin with heat, it looks like
Wednesday and Thursday will be the warmest days of the forecast
period. Due to the influence of the ridge to the southwest, heights
will be highest over the Ohio Valley on Wednesday and Thursday. This
may result in some capping (reducing but not eliminating
thunderstorm chances) as well as a greater potential for heat. With
dewpoints well into the 70s, heat indices above 100 degrees appear
likely for at least a portion of the forecast area. Confidence in
this remains medium at most, since the potential exists for storms
to disrupt peak heating for at least part of the area.

The convective forecast for Wednesday and Thursday is one that would
support low-confidence forward-propagating MCS development. Some
models are suggesting an MCS may exist at 12Z Wednesday somewhere
near the ILN forecast area -- though favored perhaps just to the
southwest. Additional development is possible, if the cap can break,
by Wednesday afternoon or evening. If storms are able to develop in
this very unstable air mass, damaging winds would certainly be a
threat. This potential could continue into Thursday, but again,
confidence is low in any specifics.

By Thursday night into Friday, as a trough moves into the Great
Lakes, the overall pattern will become more favorable for forcing.
It is unclear if this will result in a greater severe weather
potential or not, since instability will be diminishing somewhat as
the air mass begins to change. Chances for convection will diminish
even further over the weekend, as the trough moves off to the east.
Dry conditions currently appear likely behind the trough axis,
mainly for Sunday and Monday.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
Large complex of TSRA continues to track to the ESE through the
SW part of the local area, likely impacting KCVG/KLUK/KILN with
IFR/LIFR VSBY reductions and prevailing TSRA for the first hour
or two of the TAF period. Some brief MVFR CIGs will also be
possible with this activity before CIGs go more firmly MVFR
area-wide in the immediate wake of the convection, with the
activity expected to slowly drift to the SE and eventually away
from the SW sites by 09z. Some disorganized and more ISO
activity further to the N may linger into central OH sites of
KCMH/KLCK a bit longer before drier conditions evolve area-wide
by daybreak.

Widespread MVFR, with even some IFR CIGs possible at KILN/KDAY,
will lift/scatter past 15z as some slightly drier air moves into
the region for the afternoon. Some ISO SHRA may linger in
central OH through very early afternoon, but most of the
activity should be to the E of KCMH/KLCK. Light SSW winds around
5-7kts will slowly go more westerly toward/beyond 12z before
going more out of the WNW by/after 15z-18z at 10-12kts.

Dry conditions should prevail for the daytime, although
admittedly there are more uncertainties as we get toward the
very end of the TAF period in regards to additional
complexes/clusters of storms potentially near KCVG/KLUK. Did
not have confidence to add any pcpn into the fcst at this
juncture (for KCVG 30-hr TAF), but there may very well be more
activity nearby during the predawn hours Wednesday.

OUTLOOK...Thunderstorms are possible Tuesday night through
Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...KC
SHORT TERM...AR
LONG TERM...Hatzos
AVIATION...KC
Hazardous weather outlook, Jul 29, 3:48 PM EDT, 10 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
348 PM EDT Mon Jul 29 2024

OHZ026-034-035-042>046-051>056-062>065-073-074-082-302000-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami-
Champaign-Clark-Madison-Franklin-Licking-Greene-Fayette-Pickaway-
Fairfield-Ross-Hocking-Pike-
348 PM EDT Mon Jul 29 2024

This Hazardous Weather Outlook is for central Ohio, south central
Ohio and west central Ohio.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Several rounds of showers and storms will be possible late Wednesday
through Friday. Some locally heavy rain and gusty winds will be the
primary threats with this activity. Repeated rounds of heavy rain
may lead to localized flooding.

Additionally, heat index values in the upper 90s to around 100
degrees will be possible on both Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-061-070>072-077>081-
088-302000-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Preble-Montgomery-Butler-Warren-Clinton-
Hamilton-Clermont-Brown-Highland-Adams-Scioto-
348 PM EDT Mon Jul 29 2024

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, south
central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Tonight.

Storms will affect the area this evening into the overnight hours.
Heavy rain and flooding will be the main threat. Strong to severe
storms will also be possible with damaging winds possible. Also, can
not rule out the potential for a tornado.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Several rounds of showers and storms will be possible late Wednesday
through Friday. Some locally heavy rain and gusty winds will be the
primary threats with this activity. Repeated rounds of heavy rain
may
lead to localized flooding.

Additionally, heat index values in the lower 100s will be possible
on both Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jul 29, 11:49 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1149 PM EDT Mon Jul 29 2024

OHZ060-061-070-071-300415-
Montgomery OH-Warren OH-Butler OH-Preble OH-
1149 PM EDT Mon Jul 29 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
PREBLE...NORTHEASTERN BUTLER...NORTHWESTERN WARREN AND SOUTHWESTERN
MONTGOMERY COUNTIES THROUGH 1215 AM EDT...

At 1148 PM EDT, a strong thunderstorm was located near Gratis, moving
east at 10 mph.

HAZARD...Wind gusts up to 40 mph and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Visibility will be poor and hydroplaning
         is possible.

Locations impacted include...
Middletown, Miamisburg, Lebanon, Springboro, Monroe, Trenton,
Franklin, Carlisle, South Middletown, West Carrollton, Gratis,
Hunter, Germantown, West Elkton, Centerville, Jacksonburg, Poast Town
Heights, and Five Points.

This includes I-75 in Ohio between mile markers 31 and 45.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3952 8458 3968 8453 3965 8417 3944 8423
TIME...MOT...LOC 0348Z 286DEG 9KT 3958 8446

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Aiena
Special weather statement, Jul 29, 11:57 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1157 PM EDT Mon Jul 29 2024

OHZ054-300445-
Madison OH-
1157 PM EDT Mon Jul 29 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL
MADISON COUNTIES THROUGH 1245 AM EDT...

At 1157 PM EDT, a strong thunderstorm was located over London, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
London, Jefferson, West Jefferson, Lake Darby, Lafayette, Interstate
70 at US Route 42, Madison Lake, and Lilly Chapel.

This includes I-70 in Ohio between mile markers 76 and 86.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4003 8325 4001 8325 4000 8326 3999 8325
      3997 8325 3994 8323 3993 8323 3992 8325
      3987 8325 3983 8344 3992 8349 4003 8326
TIME...MOT...LOC 0357Z 235DEG 19KT 3990 8341

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

McGinnis
Special weather statement, Jul 30, 12:06 AM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1206 AM EDT Tue Jul 30 2024

INZ050-059-OHZ042-060-300445-
Wayne IN-Union IN-Darke OH-Preble OH-
1206 AM EDT Tue Jul 30 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WAYNE AND
NORTHEASTERN UNION COUNTIES IN EAST CENTRAL INDIANA...NORTHWESTERN
PREBLE AND SOUTHERN DARKE COUNTIES IN WEST CENTRAL OHIO THROUGH 1245
AM EDT...

At 1206 AM EDT, a strong thunderstorm was located near Centerville,
moving southeast at 35 mph.

HAZARD...Wind gusts up to 45 mph and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Visibility will be poor and hydroplaning
         is possible.

Locations impacted include...
Richmond, Eaton, Centerville, New Paris, New Madison, Fountain City,
Abington, Eldorado, West Manchester, Greens Fork, East Germantown,
Spring Grove, Bethel, Hollansburg, Gordon, Boston, Ithaca, Castine,
Whitewater, and Richmond Municipal Airport.

This includes the following Interstates...
 I-70 in Indiana between mile markers 135 and 156.
 I-70 in Ohio between mile markers 0 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3986 8521 4001 8497 3997 8445 3961 8480
TIME...MOT...LOC 0406Z 305DEG 30KT 3986 8495

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

McGinnis
Special weather statement, Jul 30, 12:44 AM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1244 AM EDT Tue Jul 30 2024

OHZ060-061-070-300530-
Montgomery OH-Butler OH-Preble OH-
1244 AM EDT Tue Jul 30 2024

...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF
SOUTHEASTERN PREBLE COUNTY IN WEST CENTRAL OHIO...NORTHEASTERN
BUTLER...NORTHWESTERN WARREN COUNTIES IN SOUTHWESTERN OHIO AND
SOUTHWESTERN MONTGOMERY COUNTIES IN WEST CENTRAL OHIO THROUGH 130 AM
EDT...

At 1244 AM EDT, a cluster of strong thunderstorms were located along
a line extending from near Lewisburg to near West College Corner,
moving southeast at 45 mph.

HAZARD...Wind gusts up to 45 mph and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Visibility will be poor and hydroplaning
         is possible.

Locations impacted include...
Dayton, Hamilton, Trotwood, Miamisburg, Trenton, Eaton, Moraine, West
Carrollton, Camden, West Alexandria, Gratis, Seven Mile,
Williamsdale, Darrtown, Germantown, New Lebanon, New Miami,
Farmersville, Somerville, and West Elkton.

This includes I-70 in Ohio near mile marker 13.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3984 8458 3971 8423 3941 8455 3961 8482
TIME...MOT...LOC 0444Z 296DEG 38KT 3985 8449 3959 8479

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

McGinnis
Special weather statement, Jul 30, 1:04 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Wilmington OH
104 AM EDT Tue Jul 30 2024

OHZ061-070-071-077-078-300600-
Hamilton OH-Clermont OH-Montgomery OH-Warren OH-Butler OH-
104 AM EDT Tue Jul 30 2024

...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF
NORTHEASTERN HAMILTON...BUTLER...NORTHERN CLERMONT...WARREN AND SOUTH
CENTRAL MONTGOMERY COUNTIES THROUGH 200 AM EDT...

At 104 AM EDT, a cluster of strong thunderstorms were located over
Seven Mile, moving south at 35 mph.

HAZARD...Wind gusts up to 45 mph and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Visibility will be poor and hydroplaning
         is possible.

Locations impacted include...
Cincinnati, Hamilton, Middletown, Fairfield, Mason, Oxford,
Miamisburg, Lebanon, Forest Park, Springboro, Sharonville, Monroe,
Blue Ash, Loveland, Trenton, Franklin, Springdale, Reading,
Montgomery, and North College Hill.

This includes the following Interstates...
 I-71 in Ohio between mile markers 13 and 35.
 I-75 in Ohio between mile markers 10 and 49.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3949 8452 3958 8436 3971 8423 3923 8401
      3919 8464 3939 8477 3953 8481
TIME...MOT...LOC 0504Z 346DEG 28KT 3950 8460

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

McGinnis
Local storm report, Jul 30, 1:36 AM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
136 AM EDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     Tstm Wnd Gst     3 NW Lebanon            39.46N 84.25W
07/30/2024  M48 MPH          Warren             OH   AWOS

            AWOS station KI68 Warren County Airport.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:16 PM EDTSpecial Weather StatementILNGreene29 min
Jul 29, 9:50 PM EDTAreal Flood AdvisoryILNPreble68 min
Jul 29, 9:51 PM EDTTornado WarningILNButler39 min
Jul 29, 9:59 PM EDTSpecial Weather StatementILNMontgomery31 min
Jul 29, 10:22 PM EDTSpecial Weather StatementILNPreble23 min
Jul 29, 10:29 PM EDTSpecial Weather StatementILNButler31 min
Jul 29, 10:58 PM EDTFlash Flood WarningILNPreble4 hr
Jul 29, 11:03 PM EDTSpecial Weather StatementILNFayette27 min
Jul 29, 11:17 PM EDTAreal Flood AdvisoryILNPreble4 hr
Jul 29, 11:26 PM EDTSpecial Weather StatementILNFayette34 min
Jul 29, 11:40 PM EDTFlash Flood WarningILNPreble3 hr
Jul 29, 11:49 PM EDTSpecial Weather StatementILNButler26 min
Jul 29, 11:55 PM EDTAreal Flood AdvisoryILNButler, Montgomery, Warren3 hr
Jul 29, 11:56 PM EDTAreal Flood AdvisoryILNDarke, Preble8 hr
Jul 29, 11:57 PM EDTSpecial Weather StatementILNMadison48 min
Jul 30, 12:44 AM EDTSpecial Weather StatementILNButler, Preble46 min
Jul 30, 12:50 AM EDTFlash Flood Warning Considerable damage threatILNPreble107 min
Jul 30, 1:04 AM EDTSpecial Weather StatementILNButler, Hamilton, Warren56 min
Jul 30, 1:10 AM EDTFlash Flood WarningILNButler, Montgomery, Warren88 min
Jul 30, 1:14 AM EDTAreal Flood AdvisoryILNButler, Warren7 hr
Jul 30, 1:19 AM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren41 min
Jul 30, 1:37 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland, Warren38 min
Jul 30, 1:48 AM EDTTornado WarningILNClinton27 min
Jul 30, 1:55 AM EDTAreal Flood AdvisoryILNButler, Warren6 hr
Jul 30, 2:09 AM EDTSevere Thunderstorm WarningILNBrown, Clinton, Fayette, Highland35 min
Jul 30, 2:34 AM EDTAreal Flood AdvisoryILNPreble5 hr
Jul 30, 2:35 AM EDTAreal Flood AdvisoryILNPreble5 hr
Jul 30, 2:36 AM EDTSpecial Weather StatementILNRoss24 min
Jul 30, 2:37 AM EDTAreal Flood AdvisoryILNPreble5 hr
Jul 30, 2:38 AM EDTAreal Flood AdvisoryILNButler, Montgomery, Warren5 hr
Jul 30, 3:18 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto57 min
Jul 30, 3:59 AM EDTSpecial Weather StatementILNScioto31 min
Jul 30, 4:18 AM EDTSevere Thunderstorm WarningILNScioto29 min

Nearby

Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.